# SDR AALA202202073875

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 20,032 hours, 7,585 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THERE WAS A DIRTY SOCK SMELL {MILD} IN CABIN DURING PRE-FLIGHT AND THEN IN CABIN AND FLIGHT DECK AFTER ENGINE START . SMELL DISSIPATED  SLOWLY DURING THE FLIGHT . BUT NEVER WENT AWAY COMPLETELY . ON DECENT WITH POWER PULLED BACK THE SMELL CAME BACK QUITE STRONG AND THEN DISSIPATED AGAIN AFTER LANDING /SHUTDOWN. FOUND OIL LEAKING FROM OIL COOLER TRANSFER TUBES AND REMOVED ANDREPLACED PACKINGS PER AMM 49-91-44.
